Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Compact mappings


Author: Edwin Halfar
Journal: Proc. Amer. Math. Soc. 8 (1957), 828-830
MSC: Primary 54.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0089388-6
MathSciNet review: 0089388
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. A. Vainstein, On closed mappings of metric spaces, C. R. (Doklady) Acad. Sci. USSR. N. S. vol. 57 (1947) p. 319. MR 0022067 (9:153b)
  • [2] G. T. Whyburn, Open mappings on locally compact spaces, Memoirs of the American Mathematical Society, no. 1, 1950. MR 0046641 (13:764j)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.0X

Retrieve articles in all journals with MSC: 54.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0089388-6
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society